# SDR LR7A2024111903595

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Track
- Part number: LS5764
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK UNDER SP-309, FOUND RH MAIN LANDING GEAR TRACK FASTENER HOLES CRACKED AT FS517, RBL62, WL146.5. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001183455. / PSE# 53-40-15, AD 2012-06-09
